Alert archive / Texas / Lake Wind Advisories in 2021
Lake Wind Advisory 10, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Mar 17, 2021, 2:45 AM CDT for 4 states. It took effect at Mar 17, 2021, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2021, 2:45 AM CDT (07:45 UTC)
- In effect from
- Mar 17, 2021, 1:00 PM CDT
- Expired
- Mar 18, 2021, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
232 WWUS74 KSHV 170745 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 245 AM CDT Wed Mar 17 2021 ARZ050-051-059>061-070-071-LAZ001>003-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-172200- /O.NEW.KSHV.LW.Y.0010.210317T1800Z-210318T2300Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Caddo-Bossier-Webster-De Soto-Red River-McCurtain-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield, Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, and Center 245 AM CDT Wed Mar 17 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THURSDAY... * WHAT...West winds 15 to 20 mph with gusts up to 30 mph expected. * WHERE...Portions of Northwest Louisiana, Southeast Oklahoma, Southwest Arkansas and East and Northeast Texas. * WHEN...From 1 PM this afternoon to 6 PM CDT Thursday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ ARZ072-073-LAZ004>006-012>014-019>022-172200- /O.NEW.KSHV.LW.Y.0010.210317T1800Z-210318T0100Z/ Columbia-Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Winn- Grant-Caldwell-La Salle- Including the cities of Magnolia, El Dorado, Homer, Haynesville, Ruston, Farmerville, Bernice, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, and Olla 245 AM CDT Wed Mar 17 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 20 mph with gusts up to 30 mph expected. * WHERE...Portions of North Central and Northwest Louisiana and South Central and Southwest Arkansas. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 09
2 follow-up statements
349 WWUS74 KSHV 172239 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 539 PM CDT Wed Mar 17 2021 ARZ072-073-LAZ004>006-012>014-019>022-172345- /O.CAN.KSHV.LW.Y.0010.000000T0000Z-210318T0100Z/ Columbia-Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Winn- Grant-Caldwell-La Salle- Including the cities of Magnolia, El Dorado, Homer, Haynesville, Ruston, Farmerville, Bernice, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, and Olla 539 PM CDT Wed Mar 17 2021 ...LAKE WIND ADVISORY IS CANCELLED... The gusty winds have died down behind the line of thunderstorms. $$ ARZ050-051-059>061-070-071-LAZ001>003-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-181200- /O.CON.KSHV.LW.Y.0010.000000T0000Z-210318T2300Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Caddo-Bossier-Webster-De Soto-Red River-McCurtain-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield, Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, and Center 539 PM CDT Wed Mar 17 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... * WHAT...West to Northwest winds 15 to 20 mph with gusts of 20 to 30 and a few gusts to 35 mph are expected with the cold front. * WHERE...Southwest Arkansas, Northwest Louisiana, all of Northeast Texas and Southeast Oklahoma. * WHEN...In effect until 6 PM on Thursday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 24
508 WWUS74 KSHV 180727 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 227 AM CDT Thu Mar 18 2021 ARZ072-073-LAZ004>006-012>014-017>022-TXZ165>167-190000- /O.EXB.KSHV.LW.Y.0010.000000T0000Z-210319T0000Z/ Columbia-Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita- Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Angelina- San Augustine- Including the cities of Magnolia, El Dorado, Homer, Haynesville, Ruston, Farmerville, Bernice, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Lufkin, San Augustine, Hemphill, and Pineland 227 AM CDT Thu Mar 18 2021 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 20 mph. * WHERE...Portions of North Central and Northwest Louisiana, South Central and Southwest Arkansas and East Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ ARZ050-051-059>061-070-071-LAZ001>003-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-190000- /O.EXT.KSHV.LW.Y.0010.000000T0000Z-210319T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Caddo-Bossier-Webster-De Soto-Red River-McCurtain-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield, Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, and Center 227 AM CDT Thu Mar 18 2021 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West to Northwest winds 15 to 20 mph with gusts up to few 35 mph. * WHERE...Southwest Arkansas, Northwest Louisiana, all of Northeast Texas and Southeast Oklahoma. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 09
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 17, 1:06 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 17, 1:06 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 106 AM CDT Wed Mar 17 2021 .AVIATION... For the 17/06z TAFs, isolated to widely scattered showers and thunderstorms will continue across the area during the first several hours of the TAF period. Beginning around 17/12z, a line of strong to severe thunderstorms will move into Southeast Oklahoma and East Texas, including KTYR. This line of storms will move eastward through the entire area affecting all TAF sites. The storms should finally move east of KMLU and into far Eastern Louisiana around 18/00z. Severe convection is likely across Southwest/Southern Arkansas and much of Louisiana during the 17/16z-18/00z time frame. MVFR/IFR ceilings will prevail across the area at the beginning of the period but should improve slightly, although remaining MVFR through much of the day. As a strong cold front pushes east behind the convection, strong westerly winds will develop during the afternoon advecting drier air into the region quickly clearing skies. CN && .PREV DISCUSSION... /issued 948 PM CDT Tue Mar 16 2021/ UPDATE... Continuing to watch a pseudo-warm front designated by slightly higher dewpoints located near or just south of the I-20 Corridor in NE TX to north of MLU continuing to slowly shift northward attm. Isolated supercells earlier during the late afternoon/early evening across NE LA formed along this boundary but have since dissipated. Just in the last hour, isolated convection has redeveloped once again across NW LA east of SHV and also west of SHV. 00z SHV sounding did show weak capping near 10kft and as we go through the remainder of the overnight hours, that CAP should continue to strengthen. 00z NAM output along with latest HRRR suggests that any new convection should remain near or north of the I-20 Corridor later tonight as the pseudo-warm front continues to move northward with the greatest coverage expected across portions of SW and SC AR. Some of this could be strong to severe with large hail being the main threat. After 3 AM towards sunrise, upper forcing should really begin to ramp up near and northwest of the I-30 Corridor of NE TX, SE OK and SW AR with the ejection of the upper trough to our west and while much of this should remain elevated, cannot rule out a large hail, damaging wind threat with this new convection. For the update, did not make much in the way of changes to overnight low temps but did adjust pops based on the latest guidance. Updated forecast already sent...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 47 65 43 62 / 0 0 0 0 MLU 48 64 45 59 / 10 0 0 0 DEQ 44 59 40 62 / 10 0 0 0 TXK 48 61 42 60 / 0 0 0 0 ELD 46 61 42 59 / 0 0 0 0 TYR 45 63 43 62 / 0 0 0 0 GGG 45 63 42 61 / 0 0 0 0 LFK 46 67 43 64 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 09/20
Hazardous weather outlook, Mar 16, 1:02 PM CDT, 13 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 102 PM CDT Tue Mar 16 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-171815- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 102 PM CDT Tue Mar 16 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms will remain possible this afternoon, with the best chances across areas of Northeast and Central Louisiana, along with portions of Deep East Texas. Thunderstorms will increase in coverage and intensity as we head into this evening and through the overnight hours. Large hail and damaging winds will be the main threat, however, a tornado cannot be completely ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Thunderstorms will increase across the area on Wednesday as a cold front begins to push through the region. Widespread severe thunderstorms capable of producing tornadoes, large hail, and damaging wind gusts are expected. The greatest threat for the strongest storms will be across portions of northwest and north central Louisiana and southwest Arkansas. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed late Tuesday through Wednesday afternoon.
In the hours before
Special weather statement, Mar 17, 12:14 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 AM CDT Wed Mar 17 2021
ARZ073-170600-
Union AR-
1214 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR UNION COUNTY UNTIL 100 AM CDT...
At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Atlanta to 7 miles northeast of
Junction City. Movement was north at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
El Dorado, Smackover, Norphlet, Junction City, Calion, Lisbon,
Lawson, Wesson, Hew Hope, Newell, Marysville, Cairo, Hillsboro, Three
Creeks, Kenova and Catesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3305 9255 3301 9285 3302 9299 3319 9299
3338 9292 3337 9279 3339 9276 3336 9266
3336 9260 3337 9259 3336 9254 3332 9252
3333 9250 3332 9249 3333 9248 3332 9246
3329 9247 3328 9246 3327 9241
TIME...MOT...LOC 0514Z 201DEG 32KT 3305 9295 3309 9262
13Special weather statement, Mar 17, 12:43 AM CDT, 2 hours 2 minutes before
Special Weather Statement National Weather Service Shreveport LA 1243 AM CDT Wed Mar 17 2021 OKZ077-170600- McCurtain OK- 1243 AM CDT Wed Mar 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCCURTAIN COUNTY UNTIL 100 AM CDT... At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Octavia, or 32 miles east of Clayton, moving north at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central McCurtain County. LAT...LON 3433 9471 3437 9493 3451 9491 3451 9465 TIME...MOT...LOC 0542Z 192DEG 33KT 3443 9481 13
Local storm report, Mar 17, 12:52 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL EL DORADO 33.22N 92.66W
03/17/2021 E0.88 INCH UNION AR LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED BY EL
DORADO PD.
&&
25Special weather statement, Mar 17, 1:30 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
130 AM CDT Wed Mar 17 2021
ARZ070-LAZ001-TXZ112-126-170715-
Miller AR-Caddo LA-Cass TX-Marion TX-
130 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER COUNTY...
NORTHWESTERN CADDO PARISH...MARION AND SOUTHEASTERN CASS COUNTIES
UNTIL 215 AM CDT...
At 130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Harleton to near Smithland. Movement was
northeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Vivian, Jefferson, Linden, Rodessa, Ida, Bivins, Lodi, Smithland,
Ravanna, McLeod, Berea, Kildare, Gray, Fairview, Pruett and Kiblah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3303 9433 3310 9386 3307 9383 3304 9383
3274 9408 3274 9414 3273 9415 3272 9423
3275 9424 3275 9428 3273 9429 3273 9432
3270 9435 3269 9445 3269 9451 3273 9457
TIME...MOT...LOC 0630Z 220DEG 31KT 3272 9450 3277 9413
13Special weather statement, Mar 17, 2:01 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
201 AM CDT Wed Mar 17 2021
ARZ070>073-170745-
Lafayette AR-Union AR-Miller AR-Columbia AR-
201 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLER...
LAFAYETTE...NORTHWESTERN UNION AND CENTRAL COLUMBIA COUNTIES UNTIL
245 AM CDT...
At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Macedonia to near Ida. Movement was northeast
at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Magnolia, Stamps, Waldo, Lewisville, McNeil, Bradley, Buckner,
Garland, Bussey, Mount Holly, Smithland, Canfield, Village,
Macedonia, Calhoun, Mount Vernon, Lerch, Gin City, Laughlin and
College Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3328 9294 3302 9383 3302 9397 3348 9373
3347 9348 3345 9348 3344 9342 3345 9312
3338 9312 3337 9291
TIME...MOT...LOC 0700Z 239DEG 44KT 3319 9332 3302 9386
13Special weather statement, Mar 17, 2:41 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
241 AM CDT Wed Mar 17 2021
ARZ060-070-071-TXZ112-170830-
Hempstead AR-Lafayette AR-Miller AR-Cass TX-
241 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HEMPSTEAD...
MILLER...NORTH CENTRAL LAFAYETTE AND NORTHEASTERN CASS COUNTIES UNTIL
330 AM CDT...
At 240 AM CDT, Doppler radar was tracking a strong thunderstorm near
Queen City, or near Atlanta, moving northeast at 50 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Texarkana, Atlanta, Lewisville, Queen City, Fouke, Garland,
Mandeville, Genoa, Brightstar, Mount Pleasant, Bloomburg, Domino,
Pleasant Hill, Hervey, Spirit Lake, Homan, Fort Lynn and Piney Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3341 9345 3306 9406 3313 9426 3329 9413
3329 9411 3331 9411 3330 9410 3331 9409
3329 9409 3330 9406 3329 9405 3327 9404
3340 9404 3359 9389
TIME...MOT...LOC 0740Z 227DEG 45KT 3316 9407
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:34 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 56 min |
| Mar 17, 8:40 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 44 min |
| Mar 17, 9:29 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 61 min |
| Mar 17, 9:31 AM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 59 min |
| Mar 17, 10:29 AM CDT | Special Weather Statement | SHV | De Soto | 61 min |
| Mar 17, 10:36 AM CDT | Special Weather Statement | SHV | Claiborne, Webster | 39 min |
| Mar 17, 11:02 AM CDT | Special Weather Statement | SHV | Bienville, Red River, Webster | 43 min |
| Mar 17, 11:46 AM CDT | Special Weather Statement | SHV | Bienville, Jackson, Red River | 59 min |
| Mar 17, 12:36 PM CDT | Special Weather Statement | SHV | Natchitoches, Red River, Sabine | 39 min |
| Mar 17, 2:08 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 52 min |
| Mar 17, 2:16 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 44 min |
| Mar 17, 2:32 PM CDT | Tornado Warning | SHV | Union | 43 min |
| Mar 17, 2:58 PM CDT | Tornado Warning | SHV | Lincoln, Ouachita, Union | 47 min |
| Mar 17, 3:12 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 48 min |
| Mar 17, 3:34 PM CDT | Tornado Warning | SHV | Union | 10 min |
| Mar 17, 12:14 AM CDT | Special Weather Statement | SHV | Union | 46 min |
| Mar 17, 12:21 AM CDT | Severe Thunderstorm Warning | SHV | Union | 39 min |
| Mar 17, 2:01 AM CDT | Special Weather Statement | SHV | Columbia, Lafayette | 44 min |
| Mar 17, 2:41 AM CDT | Special Weather Statement | SHV | Miller | 49 min |
| Mar 17, 7:36 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 54 min |
| Mar 17, 8:37 AM CDT | Special Weather Statement | SHV | Hempstead, Lafayette, Miller, Nevada | 53 min |
| Mar 17, 9:26 AM CDT | Special Weather Statement | SHV | Columbia, Lafayette, Nevada | 64 min |
| Mar 17, 1:30 AM CDT | Special Weather Statement | SHV | Marion | 45 min |
| Mar 17, 6:12 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Titus, Wood | 63 min |
| Mar 17, 6:49 AM CDT | Special Weather Statement | SHV | Cherokee, Smith | 41 min |
| Mar 17, 6:56 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 49 min |
| Mar 17, 7:08 AM CDT | Tornado Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 37 min |
| Mar 17, 7:12 AM CDT | Special Weather Statement | SHV | Camp, Gregg, Morris, Upshur | 48 min |
| Mar 17, 7:32 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Marion, Panola, Rusk and 2 more | 58 min |
| Mar 17, 7:43 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Smith | 62 min |
| Mar 17, 7:59 AM CDT | Special Weather Statement | SHV | Cass | 31 min |
| Mar 17, 8:27 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 63 min |
| Mar 17, 11:42 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 48 min |
| Mar 16, 11:48 PM CDT | Special Weather Statement | SHV | McCurtain | 42 min |
| Mar 17, 12:43 AM CDT | Special Weather Statement | SHV | McCurtain | 17 min |
Nearby
Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Louisiana, 2021Lake Wind Advisories in Arkansas, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.